Alert archive / Louisiana / Flash Flood Warnings in 2011

Flash Flood Warning 22, NWS New Orleans, LA

July 28, 2011Jefferson Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Jul 28, 2011, 2:03 PM CDT for Jefferson Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2011, 2:03 PM CDT (19:03 UTC)
Expired
Jul 28, 2011, 5:00 PM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

County Jefferson Parish, LA

What was reported inside it

TimeReportWhereRemark
Jul 28, 2:33 PM CDTFLASH FLOODKenner, LAPOLICE REPORT STREET FLOODING LOYAOLA DRIVE AND WEST ESPLANADE. HOOPER DRIVE AT LOYOLA IS ALSO FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1467 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1467 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

721 
WGUS54 KLIX 281903
FFWLIX
LAC051-282200-
/O.NEW.KLIX.FF.W.0022.110728T1903Z-110728T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
203 PM CDT THU JUL 28 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN JEFFERSON PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...METAIRIE...KENNER...

* UNTIL 500 PM CDT

* AT 158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED PARISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RADAR ESTIMATES OF 2 TO 3 INCHES HAVE ALREADY FALLEN OVER SOME AREAS 
AND ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 2991 9027 2992 9027 3006 9028 3006 9027
      3003 9015 2990 9014

$$

CAB
1 follow-up statement
618 
WGUS74 KLIX 282000
FFSLIX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
300 PM CDT THU JUL 28 2011

LAC051-282200-
/O.CON.KLIX.FF.W.0022.000000T0000Z-110728T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON LA-
300 PM CDT THU JUL 28 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHWESTERN JEFFERSON PARISH...

AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KENNER AND 
METAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS STILL OCCURRING IN THE WARNED AREA AND AN 
ADDITIONAL 1 TO 1.5 INCHES OF RAINFALL WILL BE POSSIBLE IN SOME 
LOCATIONS BEFORE THE STORMS DISSIPATE OR MOVE OUT OF THE AREA. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN 
AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR 
DRAINAGE AREAS AND LOW LYING SPOTS.

SEVERAL REPORTS OF STREET FLOODING HAVE ALREADY BEEN RECEIVED. 
REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER 
COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR 
CAR TO CROSS SAFELY.

&&

LAT...LON 2991 9027 2992 9027 3006 9028 3006 9027
      3003 9015 2990 9014

$$

95/DM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 1:07 PM CDT, 56 minutes earlier.

Area forecast discussion, Jul 28, 1:07 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
107 PM CDT THU JUL 28 2011

.AVIATION...
18Z TAF DISCUSSION...WIDESPREAD SHOWERS AND SCATTERED
THUNDERSTORMS EXPECTED ONCE AGAIN THIS AFTERNOON. HAVE INCLUDED
VCSH AT ALL TERMINALS WITH 4 HOUR TEMPO GROUPS FOR THE MOST LIKELY
TIMING OF THUNDER. WITH WINDS FORECAST TO BE A BIT HIGHER TONIGHT
THAN LAST NIGHT...FOG SHOULD BE LESS OF A PROBLEM EVEN ACROSS
LOCATIONS THAT DO RECEIVE SIGNIFICANT RAINFALL. HAVE GENERALLY
ONLY INCLUDED TEMPO GROUPS FOR A FEW HOURS OF MVFR CONDITIONS
TOWARD DAYBREAK. ANY FOG/LOW CIGS SHOULD LIFT BY ABOUT 14Z.

&&

.PREV DISCUSSION... /ISSUED 1010 AM CDT THU JUL 28 2011/

..SOUNDING DISCUSSION...
NO PROBLEMS WITH THIS MORNINGS FLIGHT. MOIST SOUNDING CONTINUES.
PW IS AT 2.45 INCHES. PROFILE IS SATURATED FROM NEAR 600MB THROUGH
500MB. THE BROKEN ALTOCUMULUS DECK INDICATED THIS MOISTURE WELL.
MEAN LOW LEVEL WINDS FROM THE SURFACE THROUGH 10K FEET WAS SOUTH
AT 15KT. EVEN WITH A HIGH PW WE DONT EXPECT FLOODING CONCERNS
TODAY BECAUSE THE STORM MOVEMENT IS TO THE NORTHEAST AT 8KT.
ABOVE 10K FEET THE WINDS ARE LIGHT OUT OF THE SOUTHWEST.

PREV DISCUSSION... /ISSUED 404 AM CDT THU JUL 28 2011/

SHORT TERM...
VERY HIGH PW VALUES REMAIN AND A RESULT OF THAT IS LOW CONVECTIVE
TEMPS LEADING TO SH/TS DEVELOPING EARLY AND LASTING THROUGH THE
DAY. THIS WILL BE THE SAME TODAY. TROP STORM DON WILL REMAIN WELL
SOUTH OF THE AREA AND TRY TO REMAIN ORGANIZED. AS DON MOVES PAST
THE AREA AND INTO SOUTH TEXAS...THE HIGH OUT EAST WILL BUILD INTO
THE GULF SOUTH CAUSING A REPRIEVE FROM THE RAIN AND MAKING TEMPS
AND HEAT INDEX VALUES MOVE UPWARD TO MORE UNCOMFORTABLE LEVELS
OVER THE WEEKEND. AFTERWARDS ANOTHER FRONT WILL MOVE SOUTH AND
SETTLE ONCE AGAIN ALONG THE GULF COAST. THIS SHOULD HELP BRING THE
DAILY SH/TS BACK INTO THE PICTURE STARTING MONDAY AND LASTING WELL
INTO NEXT WEEK.

WE STILL HAVE ALL THAT NEEDS TO BE IN PLACE FOR WATERSPOUT
ACTIVITY TODAY. BUT ONE THING THAT DOES CHANGE IS STORM MOTION.
DIR AND SPEED WILL TAKE MARINE SH/TS ONSHORE TODAY AND IF THERE
ARE WATERSPOUTS WITH ANY PARTICULAR STORM NEARSHORE...IT COULD
MAKE ITS WAY ONSHORE FOR A SHORT DURATION. STORM MOTION WILL MOVE
FROM NNW AT 12 KT THIS MORNING TO ALMOST DUE NORTH AT 18 TO 20 KTS
BY THIS AFTERNOON. THERE LOOKS TO BE NO PROPAGATION IN THE
OPPOSING DIRECTION BY AFTERNOON SO STORMS WILL NOT BE CAPABLE OF
TRAINING. FOR THESE REASONS...WE HAVE DECIDED NOT TO ISSUE A FLOOD WATCH.
THIS IS NOT TO SAY THAT WE WILL NOT SEE SOME HEAVY RAIN AS THIS
ACTIVITY MOVES OVERHEAD. HEAVY RAIN CAUSING SOME MINOR FLOODING OF
LOW LYING AREAS AND SOME STREETS WILL REMAIN POSSIBLE...ITS JUST
THAT THE CHANCES OF THIS OCCURRING HAVE DIMINISHED QUITE A BIT. AS
THE OPPOSING PROPAGATION VECTOR CEASES THROUGH THE DAY...SO WILL THE
LIKELIHOOD OF WATERSPOUTS. THIS WILL REMAIN THE CASE THROUGH THE
WEEKEND.

MARINE...
OVERALL NOT MUCH CHANGE HAS BEEN MADE TO THIS MARINE PACKAGE FROM
YESTERDAYS UPDATE. DON IS FORECAST TO MOVE TO THE WNW-NW AROUND
THE WRN PERIPHERY OF A MID LVL RIDGE AND SHOULD PUSH INTO TX. THIS
SYSTEM IS CURRENTLY FCST TO REMAIN A TROPICAL STORM. THIS WILL
HAVE AN EFFECT ON OUR COASTAL WATERS BUT NOT GREATLY MAINLY DUE TO
THE COMPACT NATURE OF THE STORM. DON IS EXPECTED TO REMAIN SMALL
BUT WILL STILL PROVIDE A DECENT SWELL EMANATING FROM THE SW. THE
PRESSURE GRADIENT WILL TIGHTEN BETWEEN DON AND A BROAD RIDGE OVER
THE ATLANTIC AND EXTREME SERN CONUS AND THIS SHOULD HELP PROVIDE
AN INCREASE IN THE WIND FIELD THIS AFTERNOON AND TONIGHT. WINDS
SPEEDS OF 15-20 KTS ARE LIKELY IN WRN MARINE ZONES. THIS WILL LEAD
TO SEAS OF 4-6 FT POSSIBLY HIGHER ACROSS THE OUTER WATERS
ESPECIALLY WEST OF THE MS DELTA. WILL RAISE EXERCISE CAUTION FLAGS
FOR LATE THIS AFTERNOON AND TONIGHT FOR WESTERN WATERS AND OUTER
EASTERN WATERS...AS MUCH FOR SWELL ENHANCED SEAS AS ANYTHING. ONCE
DON MOVES INLAND...MOST LIKELY TX...THE SFC HIGH WILL BUILD
QUICKLY BACK INTO THE GULF AND PROVIDE LIGHTER WINDS AND LOWER
SEAS ONCE AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  92  71  93  72 /  70  30  40  20
BTR  91  74  93  74 /  70  30  40  10
ASD  89  75  92  76 /  80  20  30  10
MSY  89  77  92  77 /  80  20  40  10
GPT  89  76  91  76 /  80  20  30  10
PQL  88  74  93  73 /  80  20  30  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

AVIATION...95/DM
SOUNDING...JS
MARINE...35
REST OF DISCUSSION...17
Hazardous weather outlook, Jul 28, 11:02 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1102 AM CDT THU JUL 28 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-291615-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1102 AM CDT THU JUL 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT
NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE AREA
TODAY AS DEEP TROPICAL MOISTURE CONTINUES OVER THE REGION AND
TROPICAL STORM DON MOVES WESTWARD ACROSS THE CENTRAL GULF.

OVER THE COASTAL WATERS...SOUTHEAST WINDS WILL INCREASE TO 15 TO
20 KNOTS WITH SEAS BUILDING TO 4 TO 6 FEET THROUGH TONIGHT.
EXERCISE CAUTION HEADLINES ARE IN EFFECT FOR PORTIONS OF THE GULF
WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
TROPICAL STORM DON IS EXPECTED TO MAKE LANDFALL ALONG THE LOWER
TEXAS COAST FRIDAY NIGHT. AS DON MOVES FARTHER WEST...WINDS AND
SEAS WILL SUBSIDE ACROSS THE COASTAL WATERS FOR THE WEEKEND.

SHOWERS AND THUNDERSTORMS WILL DECREASE IN COVERAGE FRIDAY AND
THROUGH THE WEEKEND...ALLOWING DAYTIME HIGH TEMPERATURES TO RISE
INTO THE MID 90S ACROSS MOST AREAS. HEAT INDEX VALUES WILL LIKELY
REACH OR EXCEED 105 DEGREES IN SOME AREAS. A RETURN TO SCATTERED
DAYTIME THUNDERSTORMS IS EXPECTED DURING THE EARLY PART OF NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

95/DM

In the hours before

Special weather statement, Jul 28, 11:55 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1155 AM CDT THU JUL 28 2011

LAZ040-049-050-056>070-072-MSZ080>082-282000-
ST. TAMMANY-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-SOUTHERN TANGIPAHOA-HANCOCK-
HARRISON-JACKSON-
INCLUDING THE CITIES OF...SLIDELL...MANDEVILLE...COVINGTON...
LACOMBE...GONZALES...DONALDSONVILLE...DENHAM SPRINGS...WALKER...
PIERRE PART...LABADIEVILLE...PAINCOURTVILLE...LUTCHER...
GRAMERCY...LAPLACE...RESERVE...THIBODAUX...RACELAND...LAROSE...
DESTREHAN...NORCO...METAIRIE...KENNER...NEW ORLEANS...
BELLE CHASSE...CHALMETTE...VIOLET...HOUMA...BAYOU CANE...
CHAUVIN...DULAC...MONTEGUT...GALLIANO...CUT OFF...GOLDEN MEADOW...
PORT SULPHUR...EMPIRE...YSCLOSKEY...HAMMOND...PONCHATOULA...
BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...
PASCAGOULA...OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN
1155 AM CDT THU JUL 28 2011

...TROPICAL FUNNEL CLOUDS POSSIBLE TODAY...

AN EXTREMELY TROPICAL AND MOIST AIRMASS REMAINS IN PLACE ACROSS
THE AREA TODAY. EVEN THOUGH WINDS ARE A TAD STRONGER TODAY THIS
TYPE OF ENVIRONMENT IS STILL FAVORABLE FOR THE DEVELOPMENT OF
TROPICAL FUNNEL CLOUDS. TROPICAL FUNNEL CLOUDS WILL BE MOST LIKELY
ACROSS THE SOUTHSHORE AND NEAR BODIES OF WATER.

THESE TROPICAL FUNNELS TYPICALLY FORM AND DISSIPATE QUICKLY AND
MOST DO NOT REACH THE GROUND. HOWEVER...A FEW MAY BRIEFLY MAKE
CONTACT IN MAINLY MARSHY AREAS. IF ANY FUNNEL CLOUD THAT DEVELOPS
BECOMES MORE DEFINED OR APPEARS AS THOUGH IT WILL REACH THE
GROUND...A TORNADO WARNING WILL BE ISSUED.

CAB
Special weather statement, Jul 28, 1:59 PM CDT, 4 minutes before
LAZ061-282000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
159 PM CDT THU JUL 28 2011

...STRONG THUNDERSTORM MOVING NORTH AFFECTING JEFFERSON PARISH...

AT 152 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR KENNER...OR ABOUT 2 MILES NORTH OF KENNER...
MOVING NORTH AT 10 MPH.

THE STRONG THUNDERSTORM WILL AFFECT EXTREME WESTERN PORTIONS OF
JEFFERSON PARISH.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

CAB

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 2:50 PM CDTSpecial Marine WarningLIX25 min
Jul 28, 3:42 PM CDTSmall Craft AdvisoryLIX15 hr

Nearby

Flash Flood Warnings in Louisiana, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.